Aarhus University Seal

Structures quaternion-kählériennes homogènes de type linéaire

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Marco Castrillón López, Universidad Autónoma de Madrid
  • ,
  • Pedro M. Gadea, CSIC - Instituto de Matemáticas y Física Fundamental
  • ,
  • Andrew Swann

A classification of homogeneous quaternionic Kähler structures by real tensors is given and related to Fino's representation theoretic decomposition. A relationship between the modules whose dimension grows linearly and quaternionic hyperbolic space is found.

Translated title of the contributionHomogeneous quaternionic Kähler structures of linear type
Original languageFrench
JournalComptes Rendus Mathematique
Pages (from-to)65-70
Number of pages6
Publication statusPublished - 1 Jan 2004
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 151850415